MathSciNet Relay Station
MathSciNet bibliographic data
MR693718 58F05 (58-02 58F07 70-02 70H05)
Kozlov, V. V. Integrability and nonintegrability in Hamiltonian mechanics. (Russian) Uspekhi Mat. Nauk 38 (1983), no. 1(229), 3–67, 240.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement